# SDR 2010F00040

- Difficulty date: February 16, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N415BH
- Make and model: Gulstm 500B
- Aircraft serial: 9185
- Aircraft time: 23,281 hours
- Engine: Lyc IO540B1A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shaft
- Part number: 75003911
- Condition: Worn
- Location: Drag Brace
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING THE LANDING GEAR, THE NOSE GEAR LIGHT DID NOT COME ON. A FLY BY WAS DONE AND THE TOWER THOUGHT THE GEAR LOOKED DOWN. THE ACFT LANDED NORMALLY  BUT WHEN TAXIING OFF THE RUNWAY THE NOSE GEAR RETRACTED CAUSING THE NOSE TO SKID ON THE GROUND. THIS CAUSED THE NOSE GEAR TO ENTANGLE IN THE NOSE GEAR DOORS BENDING THEM AND BREAKING LINKAGE. AT THE SIGHT THE NOSE GEAR CAME DOWN AND LOCKED NORMALLY ONCE THE GEAR DOORS WERE OUT OF THE WAY. SINCE THERE WAS NO LIGHT, THE NOSE GEAR COULD NOT HAVE BEEN FULLY DOWN. AFTER FURTHER INSP THE DRAG BRACE SHAFT WAS FOUND TO HAVE WEAR AND SOME CORROSION ALTHOUGH IT STILL OPERATED FREELY.
